# SDR A6WA201311134372

- Difficulty date: November 13, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 21,435 hours, 20,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AT FS 484 END OTBD OF RBL 27 & INBD OF RBL 36 EACH ANGLES.  REMOVED UNSERVICEABLE TWO EACH ANGLE, FABRICATED & INSTALLED SERVICEABLE TWO EACH 484 CLIPS.
